# SDR 08FDEA04619

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,736 hours, 35,795 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 350 A SLIGHT ELECTRICAL ODOR WAS DETECTED APPROACHING MEMPHIS.  TURNED OFF GASPER FAN.  ODOR WAS STILL DETECTED AND BECOMING STRONGER.  DONNED OXYGEN MASKS RAN QRH SMOKE, FUMES, ODORS CHECKLIST.  DECLARED ATC EMERGENCY AND LANDED.  AT GATE SHUTDOWN ACFT UNTIL ALL POWER OFF, LEFT ACFT.  FLT ENGINEER REPORTS VISUAL SMOKE NEAR FIRST OFFICERS LIDO BAG AFTER RUNNING QRH CHECKLIST.  POSSIBLE OUT OF GASPER VENT BY LANDING SMOKE CLEARED.  AT CREW DEPARTURE STILL COULD DETECT SMOKE/WIRE/INSULATION BURN.  GASPER FAN CAME APART, R/R GASPER FAN IAW 21-23-001-4
